Skip to content
My WebMD Sign In, Sign Up
bleeding every few days...HELP
avatar
lovebugsmommy02 posted:
Hi, I want to share what I'm going through and get some advice! I'm 26ys old and have two kids. I started my menses at 12 and had severe cramps and horribly heavy flow due to endometreosis. I started the depo provera shot at 17 and was on it for four years before stopping it. I never once had so much as spotting when I was on it and it relieved all pain since I didn't have a period. Since having children( almost 3yrs and almost 2yrs), I started the shot again in July 2010. Since than, I got a light period every other month lasting anywhere from a few days to a few weeks(longest being 3-1/2weeks,medium flow). Well since December, I've been bleeding every few days, or week max. It can last for an hour, to a couple days, to a week, it can be very light to dripping very small, VERY dark red bloodclots, it can be bright blood or brown old blood. I never bled before on depo and I know it's normal to bleed a little in the beginning, but this is just weird. Oh, I also was due to get my next shot the middle of January, but I am unable to do so so it looks like I'm off the shot for awhile until things getback on track with insurance. Should I be concerned? What could be the cause of this?? Thanks in advance for reading, sorry so long
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.